# SDR CKSA97254

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR LEVER IS PLACED IN NEUTRAL AFTER RETRACTION RIGHT MAIN DOOR SHOWS OPEN ALONG WITH DOOR INTRANSIT AND DOOR LIGHT.  ADJUSTED LANDING GEAR DOOR MANUAL BYPASS VALVE IAW MM 32-61-07.
